TITLE

QUASILINEARIZATION FOR FRACTIONAL DIFFERENTIAL EQUATIONS OF RIEMANN-LIOUVILLE TYPE

AUTHOR(S)
ZHENHAI LIU; RUI WANG; JING ZHAO
PUB. DATE
January 2014
SOURCE
Miskolc Mathematical Notes;2014, Vol. 15 Issue 1, p141
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we deal with the quasilinearization for Riemann-Liouville fractional differential equations with two point boundary condition. By establishing a new comparison principle we get a monotone sequence which converges quadratically to the unique solution of the fractional differential equations.
ACCESSION #
97250457

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics